I really appreciate your input Nefret!
In regards to my Pet Cricket -just to be safe, I may or may not be a pathological liar that may or may not be telling the truth when I type on these forums.
I was a very heavy oxycodone
(30mg blues/roxy whatever you want to call them and the reason I started taking methadone
is so I didn't feel withdraw from the oxy. My supply of oxycodone ran out years ago, and ever since, I have been using methadone to prevent withdrawals from the methadone which I originally took prevent withdraws form the oxycodone!
I had no clue what I was doing at the time, and knew nothing about methadone except that it would take away the pain of withdrawing from the oxy. Hell, in the beginning I would take up to, and sometimes over 600 mgs of oxycodone for maybe 2-3 days straight, and when I would run out, I would take 30-40mg's of methadone and it would actually hold me for two days, maybe even 3...just enough time to raise up enough money to buy more oxycodone. I have NEVER experienced peak acute stage of withdrawing from oxycodone. From what I hear, it's one hell of a ride, but it's a MUCH SHORTER ride than with Methadone. I have also heard that methadone withdrawals are not as intense as oxycodone- but I don't honestly know if that's true. I do know that once I started to feel the oxycodone withdrawals, I would literally do whatever it took to stop it..and man o man, they would come on scary fast, which is totally unlike methadone! The good news is that I actually have someone who is willing to dose me once we figure things out. Even with all the determination in the world, it's still better to have someone else dose me. This person does not live with me, and so they will need to come over to my home and dose me. They are very willing to help with whatever it takes to get me off the dones and coming over to my place 3 times a day or whatever is not an issue with this person.. I should mention that I WILL NOT use oxycodone to get off methadone. I was thinking something a bit weaker? like hydrocodone
or even codeine
. Someone even mentioned I should try Tramadol
, but after doing some research, there is the ssri
factor involved with that and so I don't want to complicate things.
Anyhow, according to a conversion chart that I found online, 15mgs of methadone is equivalent to approx. 40mgs of hydrocodone. Does that sound right? It kinda does I guess- but 40mgs of hydro in no way would hold e for 24 hours! So, if hydrocodone will last lets say 8 hours, then that would be 120 mg's of hydrocodone per day to match the 15mgs of methadone. NOT 40mgs! I would have to take 12 10/325 vicodin pills per day (AND 3900 mg's of acetaminophen
so I may end up doing cwe)...and I don't now how reliable that is regarding exact doses. All very confusing to me!
Maybe I just need to chill and take it easy...Stop stressing over this. But how can I? ...Since everyone is different, once I am in acute withdrawal
, I will likely start by taking a low amount of hydro and see where that gets me, and how long it will last. Maybe start by taking just one 10/325 and see how it affects me when I am kicking dones. I was told by someone that I was lucky to be only taking 15mgs of methadone vs say 100mg's or more, because at those levels the hydro wouldn't do a thing for me regardless of how much hydro I took!
I really want to do this. I need to do this. I am fucking miserable taking methadone and I feel trapped. I am totally determined to get off methadone, and start a new life, but I am so fucking terrified of withdrawing from methadone it's crazy... Call me weak- whatever, I don't care. Cold turkey
from 15mgs of methadone for me is pure hell, and worse. Someone at 100mgs would probably laugh their asses off at me- but I am here to tell you that going CT of 15mgs truly does hurt like a bitch. I cannot, and do not have the time for 3+ weeks of being sooooo sick like that...and it's more than just full blown head to toe pain. Its zaps of electricity that feel like I am being shocked, no sleep, can't lay still, restless legs and arms, pounding heart beat, anxiety, cold/hot flashes, shitting, sensory overload, fire and needles skin, throwing up, crazy thoughts...I could go on and on. I honestly have no idea how people do it- especially from those high doses! It's such an evil drug
in my case. Sure, people take it to get pain relief, cancer patients etc and it works, but that's not why I take it. I take methadone so I don't feel the withdrawals from methadone
I take methadone to feel NORMAL
I've been through so much trying to get off this shit, and after trying everything to get off, taking short acting opiates
seems to be the only thing left to try...and I am terrorfied about it not working!
With that said, tomorrow is the big day. I will go cold turkey off methadone and Monday morning I will take X amount of hydro (most likely- I could take codeine instead, but it's only T-3's and lots of tylenol in them) and see what happens. OR SHOULD I NOT WAIT UNTIL MONDAY TO TAKE THE HYDRO? One person said I should overlap the two- something about receptors always staying full so I don't feel any pain... Take the methadone and hydrocodone together, and then drop off the methadone and I won't feel it because I have hydro already in my system?
I do still have some methadone in case nothing works, but we have decided to flush it down the toilet if things do work
. I just need to figure out a taper schedule, but maybe I can't until I know what my optimal dose will be- How long will I possibly need to take the hydro, and how much should I drop each day...My brains is totally tweaked out trying to figure it all out, (plus I am scared out of my mind about going off methadone cold turkey- but having some extra will help my anxiety) So, if anyone has ANY ideas/knowledge/first hand experience NO MATTER HOW LITTLE about this, please let me know. The person who will be dosing me is also on a quest for knowledge about all of this on his own without telling me-He is not an addict
and takes nothing.
Anyway, enough of my rambling. I apologize for any grammar or spelling errors I am just freaking out a bit atm. I will keep posting!! Thanks!